# SDR SWAA2021032457623

- Difficulty date: March 20, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 39,009 hours, 23,663 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 1805
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS FLAP POSITION NEEDLE SPLIT WITH FLAPS IN UP POSITION / VERIFIED SPLIT VIA ACMS R&R'ED L/H FLAP POSITION TRANSMITTER PER AMM 27-58-01 RAR# 92102 P/N OFF 18-1738-12; S/N OFF 1805 P/N ON 18-1738-10; S/N ON 3258
